# SDR MALA010173

- Difficulty date: February 5, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- Propeller: Rotol R3894123F25
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Prop Oil Pres
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP OIL TEMP GAUGE INDICATING IN THE RED ZONE AND SOMETIMES OVER RED LINE PROP OIL PRESSURE INDICATING NORMAL.  MAINTENANCE REPLACED RT PGB OIL COOLER PRESS/TEMP CONTROL REGULATING VALVE AT COOLER, AND REPLACED RT PROP OIL PSI GAUGE.  REFERENCE MM 409 CARD 05351 DBL 1-5 FOR DETAILS.  OPS CHECKS GOOD ON GROUND RUN.
